MAUDE Adverse Event Report: BAUSCH + LOMB 25G BI-B POSTERIOR ELITE W WF; UNIT PHACOFRAGMENTATION

BAUSCH + LOMB 25G BI-B POSTERIOR ELITE W WF; UNIT PHACOFRAGMENTATION
Model Number SE5423WVB
Medical Device Problem Codes Fluid/Blood Leak (1250); Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history was reviewed and found to meet manufacturing specification.The products are not available for evaluation.The investigation is ongoing.
 
Event or Problem Description
The user facility in (b)(6) reported the valves on the trocars did not close properly.When the instrument was removed, the trocars also came out and had to be placed again.This occurred on three occasions for the same surgery.Serum also leaked through the valves.The surgeries were prolonged for approximately 15 minutes and sutures were not necessary for all surgeries but were frequently used.All surgeries were completed successfully with no patient impact.
 
Additional Manufacturer Narrative
The product is not available for return.Therefore, we are unable to determine the root cause.The trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.

Brand Name
25G BI-B POSTERIOR ELITE W WF
Common Device Name
UNIT PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
BAUSCH & LOMB INCORPORATED
3365 tree ct. industrial blvd
saint louis MO 63122
Manufacturer Contact
juli moore
6362263220
MDR Report Key14915791
Report Number0001920664-2022-00090
Device Sequence Number16651991
Product Code HQC
UDI-Device Identifier00757770059935
UDI-Public(01)00757770059935
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date03/07/2022
Device Model NumberSE5423WVB
Device Lot Number222
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2022
Supplement Date Received by Manufacturer06/10/2022
Initial Report FDA Received Date07/05/2022
Supplement Report FDA Received Date08/16/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STELLARIS UNIT
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown